# SDR AALA201703149020

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 22,458 hours, 8,811 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON THROTTLE ADVANCE FOR TAKE OFF, RECEIVED A CONFIGURATION WARNING. TAKE OFF WAS ABORTED. CREW CHECKED CONFIGURATION AND ADVANCED THROTTLES WITH NO WARNING RECEIVED. SUBSEQUENT TAKE OFF WAS UNEVENTFUL.
